| Model Number |
AT75204 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for evaluation.A photo of the malfunction was received.The company is still investigating the issue at this time.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that the model at75204 pta balloon dilatation catheter alleged unraveled fibers.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient's age, sex and weight were unknown.
Additional Manufacturer Narrative
H10: the lot no for the device was provided, therefore a lot history review was performed.The sample was returned to the manufacturer for evaluation.A photo were provided for review.The investigation is identified for the peeled / delaminated and unraveled material during evaluation.The definitive root cause is unknown.The device is labeled for single use.H11: h6 (method, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description